| Model Number |
TFNT30 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A consumer reported that following an intraocular lens (iol) implant procedure, the vision was not clear.The physician noticed macular pucker and then sent the patient to retinal specialist.The patient was concerned because the specialist had a hard time examining the eye and worried that the lens was faulty.Additional information has been requested.